# SDR UALA2010010500074

- Difficulty date: January 4, 2010
- Submitted: January 7, 2010
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 74,270 hours, 12,113 cycles
- Engine: Pwa PW4060
- System (JASC): 3455 · Automatic Direction Finder (ADF) System
- Part: Antenna
- Condition: Damaged
- Location: Adf
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WATER FALLING FROM OVRHD 22-23.  R & R SATURATED INSULATION BLANKETS. REPLACED 2 EA ADF ANTENNAS AND LOW GAIN ANT. WORKING BOTH HIGH GAIN ANT REPLACED.  RT INBD AILERON TRACKING B5971. WORKING INSULATION BLANKETS.
